advertisement
Question
Posted by: Anon | 2010/06/24

Could i be

Hi

I would like to know what the chancers are of falling pregnant while on the pill. I was on a course of antibiotics about 3 weeks ago me and hubby did have unprotected sex in that period. What are the chances. I have been tired lately, lower back and stomach ache and ppl say my daughter has been extra clingy to me the last few weeks. What is the possiblility.
thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Antibiotics do decrease the efficacy of the Pill so, if you did not use extra precuations, pregnancy is a possibility. You will have to see if your period comes when expected.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/06/27

Antibiotics do decrease the efficacy of the Pill so, if you did not use extra precuations, pregnancy is a possibility. You will have to see if your period comes when expected.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement